# SDR SWAA2012092407926

- Difficulty date: September 19, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 52,869 hours, 32,490 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A37008
- Part serial: 000006
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B AFT FLAP DELAMINATED AT THE INBOARD CORNER.  REMOVED AND REPLACED AFT FLAP PER AMM.
